Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Can I take nebistar sa drug for blood pressure ?

i am 59 yrs of age height 178 cms and weight of 108 kgs with no medical problem , is nebistar sa a good drug of choice for bp
Asked On : Mon, 16 May 2011
Answers:  2 Views:  1039
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
ENT Specialist 's  Response

welcome to health car magic
well take regular medications and record your b.p readings regularly and take balanced diet
Answered: Thu, 19 May 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello sir;
welcome to HealthcareMagic
Nebivolol is the content of Nebistar and being a beta blocker is the drug of choice in essential hypertension so if your doctor has advised you to take it for hypertension if you have it then it is fine .You can take it regularly as advised.Only worrying part is your weight which you need to control with strict diet and walking & exercise.
Take care
Answered: Mon, 16 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor